# SDR REXA2015030100269

- Difficulty date: March 1, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 16,818 hours, 10,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMER EXIT LIGHTING STRIP IS MISSING IN THE GALLEY.  INSTALLED RT FWD MOST EMER FLOOR PATH LIGHT, FILTER FILM & COVER IAW AMM 33-51-01.  ACFT OK FOR CONTINUED SERVICE, PNS PL88-900LH00, PL88910LH00 & PL88930LH05.
